# SDR CALA2013092091320

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 40,508 hours, 17,599 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED AT FR68.  REPLACED R2 DOOR SILL IAW SRM 51-42-11.
